# SDR WWMA9800046

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW, FOUND THE EMERGENCY EXIT SIGN AT ROW 8A HAD FALLEN OFF.  MAINTENANCE RESECURED THE EMERGENCY EXIT SIGN.
